# SDR GUUA95253122610A

- Difficulty date: December 26, 2010
- Submitted: January 20, 2011
- Operation: Air carrier
- Aircraft: N87552
- Make and model: Beech 1900D
- Aircraft serial: UE216
- Aircraft time: 29,564 hours, 34,378 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 12944000067
- Condition: Cracked
- Location: Bs 451
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE STRUCTURAL INSP DISCOVERED STR 10R CRACKED .25 INCH AT APPROX FS 451.  REPAIRED 10R STR CRACK AREA.  ACFT DOWN FOR STRUCTURAL INSP.
